# SDR 99ZZZX2956

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pacific Oil Cooler Service Inc, repair station RF3R813L
- Make and model: Cessna 206CESSNA
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1E1884
- Condition: Leaking
- Location: Engine Oil
- Component: Modine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART BEGAN LEAKING DURING NORMAL SERVICE DUE TO EPOXY REPAIR FAILURE.  EPOXY REPAIRS COMMONLY FAIL.  SUBMITTER RECOMMENDED ELIMINATING USE OF EPOXY IN OIL COOLERS.
